# SDR DALA2024061105994

- Difficulty date: June 6, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N102DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50021
- Aircraft time: 12,598 hours, 5,880 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Nr 5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK NBR 5 LOWER FWD I/B SIDE HAS EVIDENCE OF WEAR AND PREVIOUS REWORK, REF 5742-01028-02A. LIAISON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE FURTHER FLIGHT. LOG-PAGE UPDATED @ 06JUN24 0849 UTC 02 CORR BY MION 02096953 IAH 06JUN24 ATA 5742 RII: N ENTR 02372882 W MEASURED LH SLAT TRACK NBR 5 LOWER FWD I/B SIDE IAW ER/A 608251- 14AD REV C AND PRI 608251-14AD REV O MATCHED. (LP# 0379430)
